Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 13 found articles
 
 
  Remarks on two problems by M. Laczkovich on functions with Borel measurable differences
 
 
Title: Remarks on two problems by M. Laczkovich on functions with Borel measurable differences
Author: Fujita, H.
Appeared in: Acta mathematica Hungarica
Paging: Volume 117 (2007) nr. 1-2 pages 153-160
Year: 2007
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands